# SDR UPS00832438

- Difficulty date: April 10, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD PIT STA 100 RT FLOORBEAM SUPPORT LOWER END CORRODED.  REMOVED STANTION AT STA 100 RT IAW DC8 SRM 51-1-20D, OUT OF LIMITS IAW DC8 SRM 53-2-0.  RECEIVED NEW STANTION (P/N 3773077-510N), PO 256499, DRILLED STANTION IAW DAC 3773077.  ALODINED AND PRIMED HOLES IAW DC8 SRM 51-1-8, INSTALLED STANTION IAW DC8 SRM 51-1-20D & 51-1-21.
